# SDR SWAA971000

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyards
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD ENTRY AND BOTH AFT DOOR SLIDE LANYARDS WERE IMPROPERLY INSTALLED.  REMOVED AND REINSTALLED THEM PER BOEING M/M.
